# SDR LR7A2024112603621

- Difficulty date: November 26, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 57,470 hours, 35,311 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T30050
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK UNDER JOB CARD HC5321, FOUND FUSELAGE SKIN DENTED BETWEEN FS289.0E TO FS300.0E, RBL22-28, WL280. / REPAIR BY REPLACEMENT ACCOMPLISHED IAW LOCKHEED SMP583 SRM, CH. 51-60 & 51-70.    NR# 190.
